# SDR SWAA2022062722286

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 49,692 hours, 29,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT #3 WINDOW FRAME CRACKED AT FWD LWR #9 HOLE EXTENDING FROM FASTENER HOLE TO BOTH SIDES OF FRAME VERIFIED HFEC 51-00-00 PROCEDURE 23 / [01] ACCOMPLISHED HFEC AROUND 8 EACH FASTENER HOLES ABOVE CRACKED AREA IAW B737 NDT P6 51-00-00 P23 NO CRACKS NOTED  ACCOMPLISHED OPEN HOLE HFEC AT 8 EACH FASTENER HOLES ABOVE CRACKED AREA IAW B737 NDT P6 51-00-00 P16 NO CRACKS NOTED  ACCOMPLISHED COUNTERSINK HFEC AT 8 EACH FASTENER HOLES ABOVE CRACKED AREA IAW B737 NDT P6 53-30-00 P3 NO CRACKS NOTED  TOOL 36303 DUE 13APR23;[02] ACCOMPLISHED DVI OF DAMAGED AREA FOR LOOSE OR MISSING FASTENERS; CRACKS; CORROSION; WEAR; AND STRUCTURAL CONDITION IAW SRM 51-10-02-0G-0. NO ADDITIONAL DEFECTS NOTED.;[03] VERIFIED STEP 2 C/W ACCOMPLISHED DVI OF DAMAGED AREA FOR LOOSE OR MISSING FASTENERS; CRACKS; CORROSION; WEAR; AND STRUCTURAL CONDITION IAW SRM 51-10-02-0G-0. NO ADDITIONAL DEFECTS NOTED.
